Idiosyncratic Topiramate ? Induced High Myopic Shift with Angle Closure Glaucoma

Authors

  • Noor Bakht Nizamani, Khalid I. Talpur

DOI:

https://doi.org/10.36351/pjo.v28i4.403

Abstract

Purpose: A case of idiosyncratic topiramate induced acute high myopic shift with bilateral choroidal effusion and angle closure glaucoma.

Material and Methods: A 24 year old female presented with severe bilateral visual loss after taking a single dose of Topiramate. Her visual acuity was counting finger and intraocular pressure was 32 mm Hg in both eyes, with conjunctival congestion, very shallow anterior chambers, forward displacement of iris – lens diaphragm and normal pupils. There was acute high myopic shift of up to – 12.00, which resolved completely and patient became 6/6 bilaterally 9 days after cessation of Topiramate.

Conclusion: Topiramate may induce acute myopia and angle closure glaucoma. Cession of treatment lead to complete resolution.

Downloads

Published

31-12-2012

How to Cite

1.
Khalid I. Talpur NBN. Idiosyncratic Topiramate ? Induced High Myopic Shift with Angle Closure Glaucoma. pak J Ophthalmol [Internet]. 2012 Dec. 31 [cited 2022 Jul. 7];28(4). Available from: https://pjo.org.pk/index.php/pjo/article/view/403

Issue

Section

Review Articles